# SDR 9WGA2025082354641

- Difficulty date: July 25, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CENTER WING UPPER PANEL CORRODED AT L/H  APPROX STA 1196, XCW 5.0 AT S-19.  AFTER FURTHER EVALUATION, BOEING CERTIFIED THE BLENDED OUT AREA AS A PERMANENT REPAIR AND BEEN COMPLETED WITH ALL THE REQUESTED PROVISIONS AT L/H CENTER WING UPPER PANEL APPROX. STA 1196, XCW 5.0 AT S-19 IAW MD-11 BOEING MESSAGE, WGN-WGN-25-0035-04C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
